Asymptotic properties of certain nonlinear pursuit games
Doklady Akademii Nauk, Tome 197 (1971) no. 2, pp. 271-274
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1971_197_2_a5,
author = {V. N. Lagunov},
title = {Asymptotic properties of certain nonlinear pursuit games},
journal = {Doklady Akademii Nauk},
pages = {271--274},
year = {1971},
volume = {197},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1971_197_2_a5/}
}
V. N. Lagunov. Asymptotic properties of certain nonlinear pursuit games. Doklady Akademii Nauk, Tome 197 (1971) no. 2, pp. 271-274. http://geodesic.mathdoc.fr/item/DAN_1971_197_2_a5/